# SDR 20001227SH008

- Difficulty date: August 1, 2000
- Submitted: December 27, 2000
- Operation: General aviation
- Aircraft: N1831N
- Make and model: Beech C24R
- Aircraft serial: MC763
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 1693800573
- Part serial: A13084
- Condition: Corroded
- Location: Lt Mlg
- Part time: 2,323 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT ATTEMPTED EXTENDING THE LANDING GEAR AFTER A NORMAL FLIGHT; WHEN THE LT MAIN LANDING GEAR WOULD NOT EXTEND, PILOT MADE SEVERAL ATTEMPTS WITH BOTH THE NORMAL AND THE EMERGENCY SYSTEMS TO BRING DOWN THE GEAR.  THE PILOT MADE A GEAR UP LANDING.  AFTER LIFTING THE AIRCRAFT FROM THE RUNWAY, FOUND THE LT GEAR UPLOCK WOULD NOT RELEASE.  PRYING THE UPLOCK ARM AWAY FROM THE GEAR ALLOWED THE GEAR TO FREEFALL INTO THE GEAR DOWN AND LOCKED POSITION.  A GEAR DOWN OF THE UPLOCK WAS PERFORMED.  SHAFT WAS FOUND RUSTED AND CYL HEAD, WHICH THE SHAFT RUNS THROUGH, TO BE CORRODED CAUSING THE UPLOCK CYLINDER TO SEIZE.  (X)
